A 42-year-old member asked:
Is pradaxa medicine safe to use? what are the side effects?
1 doctor answer • 1 doctor weighed in
Dr. Keshav Narainanswered
Retinal Surgery 31 years experience
Maybe safe, maybe no: All medications can have side effects, but it is particularly important to know about the side effects of blood thinners. Pradaxa, like all the blood thinners can cause too much blood thinning which may be a factor in causing hemorrhages. The worst of those is the spontaneous brain hemorrhage. Also be careful of medication interactions.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Dec 9, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.